# SDR DALA2019042392578

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 45,443 hours, 27,940 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL (WEB) SURROUNDING JACKSCREW ASSEMBLY ACTUATOR SUPPORT (RH SIDE) APROX. STA ZRS 134.02 AT VERTICAL STABILIZER.  CRACK ON CHANNEL (WEB) SURROUNDING JACKSCREW ASSEMBLY ACTUATOR SUPPORT (RH SIDE) APROX. STA ZRS 134.02 AT VERTICAL STABILIZER WAS REPAIRED PER ER/A 577459-14 REV.
